# SDR UALA2010010400050

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 37,494 hours, 9,925 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 1h
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS ILLUMINATING INTERMITTENTLY (COCKPIT SWITCH IN ARMED)  FOUND SEAT 1H AFT EMERGENCY LIGHT BROKEN. SECURED WIRE.  CYCLED EMERGENCY LIGHT SWITCH ALL EMERGENCY LIGHTS CHECK EXCEPT SEAT 1H AFT.
